Shortness of breath, dizziness, weird eyes

The last SSRI that I was on was Zoloft and when I upped my dose to a 1/2 pill after a week. I started to get dizzy and sharp pains in my head and I kept getting the feeling of my eyes wanting to cross. I stopped the medicine and I’m still having dizziness and my eyes feeling funny for about 4 weeks now. Is this a normal thing or could this be a anxiety/panic thing ? Anyone else with this experience?

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

5 Replies

oldestnewest
  • I don't take any medication but I do feel dizzy and lightheaded constantly and although it's hard to believe that it can cause such physical disturbances, from what I have been able to gather, yes It can be anxiety.

  • It’s amazing what the mind can do. I feel like I’m going crazy

  • I'm glad I'm not the only one that thinks that

  • Hi.

    Firstly I would like to wish you a very Merry Christmas and a Healthy new year.

    Regarding the symptoms which you are experiencing, I do not think it's from the Zoloft.

    Those symptoms are associated with anxiety and stress.

    Also beta Blockers and the new blood thinners can cause the lightheadedness and eye strains.

    I wish you well.

    KA

  • Hi, I'm sorry to hear about your side effects with Zoloft. I know how you feel.

    What can make you dizzy, etc is increasing your dose too fast. Most doctors prescribe 25-50mg/ day to start. Upping this by 25 mg every 2 weeks. Maximum doses shouldn't be over 200mg.

    You will also feel dizzy, etc. If you decrease your dosage too quickly.

    This is what may have happened. To decrease the dizziness, get up slowly. Sit for a while then stand.

    Also, I have found that the best antidepressant for you is what works well for your other relatives, like your sister or mother. I'm on Zoloft, my daughter and mother also. It took a little bit to find the right medication, but once you do, it really helps

    However, it is imperative to understand that medication helps but you also need to become involved in improving your health. Exercise, meditation, yoga, positive living, lessen sugar and especially alcohol. Alcohol is the biggest problem....

    living simply, live for the little things, cherish what you have right now. All this leads to balance, which leads to less anxiety about life.

    Try to relax and just breathe. I've been through a lot in my life and I got through and you certainly will too!

    I hope this helps some,

    Deb

You may also like...